# SDR ASAA2025020956587

- Difficulty date: February 9, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT STR 23L AND BETWEEN STA 887 AND STA 967 IN 4 PLACES SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY "B" REPAIR AT STR 23L BETWEEN STA 887 AND STA 967 ON FUSELAGE SKIN  P/N 147A3400-4 IAW EA800-53-28381 REV00 SRXR430X.
